# SDR ASAA9840006

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT GALLEY RT INBOARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
